Each caplet contains Paracetamol 200mg, Aspirin 400mg and Caffeine Anhydrous 50mg.
Hedex Caplets is indicated for the treatment of mild to moderate pain including headache, migraine,
neuralgia, toothache, sore throat, period pains, symptomatic relief of sprains, strains, rheumatic
pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, influenza,
feverishness and feverish colds.
Hedex Caplets are available in 100’s pack.
Hedex Caplets is a general sale product and is available in supermarkets, dukas, grocery shops
and pharmacies.